Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zonegran

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-06-2007, 08:09 PM
Beverly
Guest
 
Posts: n/a
Default medication costs, depression and skin rash

I have been on 400 mg zonegran daily for just over a year now and <br>cannot get my script renewed again right now because my insurance is cancelled and my income prohibits me from affording the medication to the tune of over $104.00. What's a person to do when they tell you to stop taking the medication will cause you problems yet you cannot afford it. I had a brain tumor removed from my right temporal lobe that was causing my focal seizures and the zonegran seemed to help stop the seizures. And on top of that my arms are covered with a rash that looks similar to impetigo that I have found out is caused by the zonegran but looks worse now because it is itchy and I scratch, my doctor sent me to a dermatologist only to give me some cream which could cause skin cancer so I find out after I did my own research about the cream. I don't even think he knows that the zonegran can cause such rashes or hadn't read about them as being a side effect. It has also mae me very irritable at times with my kids and I am not normally a very irritable person or very stubborn either, but I have become one such person. Depression has hit me with such a blow now since the tumor has taken over my life and cause a ripple effect on how I now live life, I have lost my home of over 20 years because I cannot work.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Darkening of skin around eye Unregistered Travatan 0 12-01-2007 06:15 PM
skin problems Kathleen Dochtermann Aromasin 0 09-13-2007 03:48 PM
i think i need this medication Ron Provigil 0 07-27-2006 03:00 PM
Bad skin rash at ankles Betty Zetia 0 07-05-2005 05:00 AM
skin sensitivity chuck Avelox 0 09-12-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:18 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.